# SDR DALA1112031814

- Difficulty date: February 11, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 39,344 hours, 8,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Fuselage
- Part time: 33,708 hours, 8,313 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 325 RBL 30 TO RBL 50 FLOORBEAM FOUND CORRODED AND REPAIRED IAW SRM 53-00-51 REPAIR 1 FIG 201.
